Inventiones mathematicae

, Volume 140, Issue 3, pp 605–637

The algebraic torus theorem

  • M.J. Dunwoody
  • E.L. Swenson

DOI: 10.1007/s002220000063

Cite this article as:
Dunwoody, M. & Swenson, E. Invent. math. (2000) 140: 605. doi:10.1007/s002220000063

Abstract.

A structure theorem is proved for a finitely generated group with a finitely generated virtually polycyclic codimension one subgroup.

Mathematics Subject Classification (1991): 20F32

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • M.J. Dunwoody
    • 1
  • E.L. Swenson
    • 2
  1. 1.Faculty of Mathematics, University of Southampton, Southampton, SO17 1BJ, UK¶(e-mail: mjd@maths.soton.ac.uk)UK
  2. 2.Department of Mathematics, Brigham Young University, Provo, UT 84602, USA¶(e-mail: eric@math.byu.edu)US